Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Stable faces of a polytope


Author: Gottfried T. Rüttimann
Journal: Bull. Amer. Math. Soc. 82 (1976), 314-316
MSC (1970): Primary 52A25, 06A10; Secondary 81A12
MathSciNet review: 0410567
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Erik M. Alfsen, Compact convex sets and boundary integrals, Springer-Verlag, New York-Heidelberg, 1971. Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 57. MR 0445271
  • 2. Mary Katherine Bennett, States on orthomodular lattices, J. Natur. Sci. and Math. 8 (1968), 47–51. MR 0231760
  • 3. David J. Foulis, A note on orthomodular lattices, Portugal. Math. 21 (1962), 65–72. MR 0148581
  • 4. B. Grünbaurn, Convex polytopes, Pure and Appl. Math., vol. 16, Interscience, New York, 1967. MR 37 #2085.
  • 5. V. S. Varadarajan, Geometry of quantum theory. Vol. I, D. Van Nostrand Co., Inc., Princeton, N.J.-Toronto, Ont.-London, 1968. The University Series in Higher Mathematics. MR 0471674

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 52A25, 06A10, 81A12

Retrieve articles in all journals with MSC (1970): 52A25, 06A10, 81A12


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1976-14037-2